American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J89) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Sanoli Gun, M. Ram Murty and Purusottam Rath. A note on special values of $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1147-1156.
Abstract, references, and article information   
View Article: PDF

[2] Deanna M. Caveny and Robert Tubbs. Well-approximated points on linear extensions of elliptic curves. Proc. Amer. Math. Soc. 138 (2010) 2745-2754. MR 2644889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jean-Paul Allouche and Dinesh S. Thakur. Automata and transcendence of the Tate period in finite characteristic. Proc. Amer. Math. Soc. 127 (1999) 1309-1312. MR 1476112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Tubbs. A note on some elementary measures of algebraic independence . Proc. Amer. Math. Soc. 109 (1990) 297-304. MR 1007514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Tubbs. A transcendence measure for some special values of elliptic functions . Proc. Amer. Math. Soc. 88 (1983) 189-196. MR 695238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia